For a time-homogenous one-dimensional diffusion process X (t), we investigate the distribution of the first instant, after a given time r, at which X (t) exceeds its maximum in the interval [0, r], generalizing a result of Papanicolaou, holding for Brownian motion

Abundo, M. (2018). The arctangent law for a certain random time related to one-dimensional diffusions. STOCHASTIC ANALYSIS AND APPLICATIONS, 36(1), 181-187 [10.1080/07362994.2017.1387565].

The arctangent law for a certain random time related to one-dimensional diffusions.

Abundo Mario
2018

Abstract

For a time-homogenous one-dimensional diffusion process X (t), we investigate the distribution of the first instant, after a given time r, at which X (t) exceeds its maximum in the interval [0, r], generalizing a result of Papanicolaou, holding for Brownian motion
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/06 - Probabilita' e Statistica Matematica
English
One-dimensional diffusion; first-passage time; maximum value in an interval
Abundo, M. (2018). The arctangent law for a certain random time related to one-dimensional diffusions. STOCHASTIC ANALYSIS AND APPLICATIONS, 36(1), 181-187 [10.1080/07362994.2017.1387565].
Abundo, M
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
abundo18a.pdf

non disponibili

Licenza: Copyright dell'editore
Dimensione 360.51 kB
Formato Adobe PDF
360.51 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/2108/212957
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 1
  • ???jsp.display-item.citation.isi??? 1
social impact